Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Feb 28, 2011, 7:52 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Feb 28, 2011, 11:18 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 7:52 AM EST (12:52 UTC)
- In effect from
- Feb 28, 2011, 11:18 AM EST
- Expired
- Feb 28, 2011, 9:59 PM EST
- In force
- 11 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Wabash (WABI3). The gauge peaked at 13.88 ft at Feb 28, 2011, 10:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
821 WGUS43 KIWX 281252 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 752 AM EST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .MINOR FLOODING ON THE WABASH RIVER AT WABASH IS EXPECTED LATER TODAY AS WATER LEVELS CONTINUE A SHARP RISE DUE TO HEAVY RAINFALL OVERNIGHT AND RUNOFF FROM RAPID SNOWMELT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC017-103-169-011252- /O.NEW.KIWX.FL.W.0011.110228T1618Z-110302T1325Z/ /WABI3.1.RS.110228T1618Z.110228T2340Z.110301T1325Z.NO/ 752 AM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT WABASH * FROM THIS MORNING TO WEDNESDAY MORNING. * AT 8 AM MONDAY THE STAGE WAS 13.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND CREST NEAR 14.5 FEET AROUND 6 PM MONDAY FEBRUARY 28 AND FALL BELOW FLOOD STAGE AROUND 8 AM TUESDAY MARCH 1. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET WHICH OCCURRED ON APR 6 2009. $$
2 follow-up statements
580 WGUS83 KIWX 282359 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 PM EST MON FEB 28 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES .HEAVY RAINFALL AND SNOWMELT SUNDAY NIGHT HAVE COMBINED TO CAUSE AN INCREASE IN THE RIVER LEVELS IN THE UPPER WABASH RIVER BASIN. MINOR FLOODING IS FORECAST ALONG THE WABASH RIVER NEAR LINN GROVE AND AT WABASH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC001-179-012359- /O.EXT.KIWX.FL.W.0009.000000T0000Z-110305T0200Z/ /LYNI3.1.ER.110302T0100Z.110303T0600Z.110304T0200Z.NR/ 659 PM EST MON FEB 28 2011 FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL FRIDAY EVENING. * AT 6 PM MONDAY THE STAGE WAS 10.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY EVENING AND CREST NEAR 13.0 FEET AROUND 1 AM THURSDAY MARCH 3 AND FALL BELOW FLOOD STAGE AROUND 9 PM THURSDAY MARCH 3. * AT 14.0 FEET...SECONDARY ROADS ARE BLOCKED. ROADS NEAR THE EAST SIDE OF GENEVA BEGIN TO FLOOD. SOME EVACUATIONS MAY BE REQUIRED AND PROPERTY NEEDS TO BE TRANSFERED TO HIGHER GROUND. $$ INC017-103-169-012359- /O.EXT.KIWX.FL.W.0011.000000T0000Z-110302T0800Z/ /WABI3.1.RS.110301T0800Z.110301T0800Z.110301T0800Z.NO/ 659 PM EST MON FEB 28 2011 FOR THE WABASH RIVER AT WABASH * UNTIL LATE TUESDAY NIGHT. * AT 6 PM MONDAY THE STAGE WAS 11.9 FEET AND FALLING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 3 AM TUESDAY MARCH 1. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CREST NEAR 14.0 FEET AROUND 3 AM TUESDAY MARCH 1 AND FALL BELOW FLOOD STAGE AROUND 3 AM TUESDAY MARCH 1. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY. $$
884 WGUS83 KIWX 010259 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 959 PM EST MON FEB 28 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC017-103-169-010329- /O.CAN.KIWX.FL.W.0011.000000T0000Z-110302T0800Z/ /WABI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 959 PM EST MON FEB 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT WABASH * AT 9 PM MONDAY THE STAGE WAS 11.0 FEET * FLOOD STAGE IS 14.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:53 AM EST, 59 minutes earlier.
Area forecast discussion, Feb 28, 6:53 AM EST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 653 AM EST MON FEB 28 2011 .AVIATION... THE UPPER LEVEL DISTURBANCE THAT BROUGHT WIDESPREAD RAIN TO THE AREA HAS QUICKLY SHIFTED OFF TO THE EAST THIS MORNING. SOME IFR AND MVFR CIGS PERSIST IN STRONG COLD ADVECTION BEHIND THE SURFACE TROUGH WHICH HAS CLEARED THE AREA...BUT DRY AIR ADVECTION AND INCREASING MID LEVEL SUBSIDENCE SHOULD RESULT IN SCATTERING LOW CLOUDS THIS AFTERNOON. IFR CIGS AT KFWA SHOULD IMPROVE TO MVFR OVER THE NEXT FEW HOURS WHILE SEVERAL MORE HOURS OF MVFR CIGS WILL PERSIST AT KSBN THIS MORNING. SOME NORTH WIND GUSTS TO 20 TO 25 KNOTS ALSO EXPECTED THROUGH THE MID AFTERNOON HOURS. SFC ANTICYCLONE WILL SETTLE ACROSS THE AREA TONIGHT RESULTING IN WINDS GOING LIGHT AND VARIABLE UNDER MOSTLY CLEAR SKIES. RECENT RAINFALL...CLEAR SKIES...AND LIGHT WINDS...DOES POSE SOME PATCHY FOG QUESTIONS TONIGHT. HOWEVER...AT THIS TIME WILL KEEP VSBYS UNRESTRICTED WITH HYDROLAPSE DATA LOOKING UNFAVORABLE FOR SIGNIFICANT FOG FORMATION. && .PREV DISCUSSION... /ISSUED 453 AM EST MON FEB 28 2011/ SHORT TERM... TODAY THROUGH TUESDAY NIGHT POTENT FAST MOVING UPPER LEVEL IMPULSE OVER OK WILL CONTINUE TO ADVECT EAST TODAY...WITH ALL ASSOCIATED LL ADJUSTMENT PASSING SOUTH OF THE FA. SFC TROUGH AND ASSOCIATED SFC LOW PRESSURE CENTERED OVER THE OH VALLEY AND SOUTHERN MISSISSIPPI VALLEY CONTINUES TO SUPPORT WIDESPREAD RAIN AND THUNDERSTORMS ACROSS MUCH OF THE SE MIDWEST...WITH MIXED PRECIP BEING REPORTED OVER PORTIONS OF THE REGION AS PROFILES COOL. OPEN WAVE STRUCTURE AND FRONT SIDE JET ORIENTATION WILL QUICKLY LIFT THIS SYSTEM EAST OUT OF THE AREA...WITH A FAST END TO ONGOING PRECIP. MESOSCALE INFLUENCES FROM DOWNSTATE CONVECTION HAS ALSO SUPPORTED AN EASTERN SHIFT OF THE STRONGEST LL FORCING WITH MAINLY LIGHT RAIN REMAINING OVER THE FA. THE TRANSITION TO FAST WESTERLY FLOW WILL BE THE NORM THROUGH THE PERIOD...WITH NORTHERN STREAM INFLUENCES. TODAY...HAVE TAILORED THE FA TO INCLUDE A FAST EXIT OF PRECIP...WITH LL DRYING SUPPORTING SOME SUN BY MID TO LATE AFTERNOON. COOLING THERMAL FIELDS /AS INDICATED IN H85 T FALLS OF AROUND 5 DEGREES C/ WILL SUPPORT A QUELLED DIURNAL T CURVE WITH A SLIGHT RISE IN T/S POSSIBLE THIS AFTERNOON...BUT MORE LIKELY T/S WILL HOVER IN THE LOWER 30S. FAST MOVING SFC HIGH PRESSURE WILL SUPPORT CLEARING SKIES TONIGHT WITH LARGE SCALE SINK OVER THE AREA. DRY AIR MOVING INTO THE REGION WITH A STRONGLY DECOUPLED BL WILL SUPPORT T/S FALLS LATE TONIGHT INTO THE LOWER 20S AND UPPER TEENS. TUES...FAST MOVING NORTHERN STREAM IMPULSE WILL TRACK ACROSS THE CANADIAN BORDER...WITH PRESSURE FALLS EXPECTED INTO THE GREAT LAKES. INCREASES LL WIND FIELD WITH CLEAR SKIES SUPPORTING STRONG INSOLATION WILL ALLOW FOR RATHER DEEP MIXING GIVEN A DEPLETED SNOW PACK. NAM/GFS BUFR MIXING HEIGHTS ARE JUST BELOW H9...AND WITH WEAK WAA TEMPS SHOULD RECOVER NICELY INTO THE 40S FOR HIGHS. MOSTLY CLEAR SKIES WILL PREVAIL TUESDAY NIGHT...WITH PERHAPS SOME MID AND HIGH CLOUDS POSSIBLE ACROSS NORTHERN AREAS PER THE ADVECTING UPPER IMPULSE AND ASSOCIATED LL TROUGH. PRESSURE RISES AND ASSOCIATED ISALLOBARIC WIND SHOULD SUPPORT SOME LL MIXING HELPING TO KEEP TEMPS WARMER THAN MON NIGHT. LONG TERM... WEDNESDAY THROUGH SUNDAY STRONG EASTERN PACIFIC JET ACROSS THE PACIFIC NORTHWEST THIS MORNING WILL WORK ACROSS THE NORTHERN TIER OF STATES THROUGH MID WEEK. TREND OVER PAST FEW RUNS OF THE GFS HAS BEEN TOWARD AN ASSOCIATED STRONGER NORTHERN STREAM SHORT WAVE MOVING ACROSS SOUTHERN CENTRAL CANADA AT THE BEGINNING OF THIS PERIOD...WHICH ALLOWS A FURTHER SOUTHWARD PENETRATION OF COLDER AIR ACROSS THE GREAT LAKES REGION ON WEDNESDAY. WATER VAPOR IMAGERY THIS MORNING AND SATELLITE DERIVED WINDS OF 130 KNOTS AT 300 HPA DO SUPPORT STRENGTH OF THIS EASTERN PACIFIC JET AND HAVE STEERED FORECAST TOWARD STRONGER NORTHERN STREAM TROUGH. OVERALL RESULT WAS JUST MINOR DOWNWARD ADJUSTMENTS TO MAX TEMPS ACROSS THE FAR NORTH ON WEDNESDAY...BUT PROSPECTS FOR ANY PRECIP STILL LOOKING TRACE AT BEST DUE TO VERY SHALLOW BASED MOISTURE. TREND TO A MORE WELL DEVELOPED NORTHEAST CONUS/SOUTHEAST CANADIAN UPPER TROUGH BY WEDNESDAY WILL RESULT IN A MORE AMPLIFIED UPSTREAM RIDGE WHICH MAY ALLOW FOR A BIT MORE RESIDENCE TIME OF SHALLOW COLD AIR INTO THURSDAY. FAIRLY ROBUST LOW LEVEL WARM ADVECTION STILL LOOKS TO GET GOING THURSDAY AFTERNOON...BUT SUSPECT THAT STRENGTHENING LOW LEVEL INVERSION UNDER THIS WAA REGIME WILL LIMIT SFC TEMP RISES...AND SOUTHEAST SFC WINDS ALSO NOT LIKELY TO ALLOW FOR MUCH MIXING TO THE SFC. THUS...HAVE MADE SOME MINOR DOWNWARD ADJUSTMENTS TO MAX TEMPS FOR THURSDAY...PARTICULARLY ACROSS THE NORTHEAST WHERE THIS SHALLOW LOW LEVEL COLD AIR WILL RESIDE LONGER. FOR THIS FORECAST PACKAGE HAVE MADE MINIMAL CHANGES TO POPS AND WEATHER WITH LATEST SET OF 00Z GUIDANCE IN OVERALL GOOD AGREEMENT TO PREVIOUS FORECAST FOR THURSDAY NIGHT/FRIDAY. NEXT SIGNIFICANT EASTERN PACIFIC TROUGH WILL ALLOW FOR SUPPRESSION OF CENTRAL CONUS/SOUTHERN CANADIAN RIDGE AND PROVIDE STRONGER WARM ADVECTION AGAIN BY THURSDAY NIGHT. NEXT CHANCE OF RAIN BY THURSDAY NIGHT STILL LOOKS ON TRACK...WITH PERHAPS SOME PRECIP TYPE ISSUES TO CONTEND WITH MAINLY AT ONSET DUE TO EVAPORATIVE COOLING EFFECTS. HOWEVER...LIQUID STILL APPEARS TO BE THE DOMINANT PRECIPITATION TYPE FOR THURSDAY NIGHT AND FRIDAY. FORECAST CONFIDENCE DWINDLES TOWARD FRIDAY NIGHT WITH PASSAGE OF LEAD EASTERN PACIFIC TROUGH INTRODUCING THE POSSIBILITY OF COLD AIR ADVECTION. PRECIP TYPE BECOMES MORE MUDDLED BY FRIDAY NIGHT WITH DECENT AGREEMENT IN ECMWF/GFS/GEM OF NEXT EASTERN PACIFIC TROUGH WORKING INTO THE CENTRAL ROCKIES. FAIRLY SHARP DOWNSTREAM BAROCLINIC ZONE AND LOW LEVEL CONVERGENCE ZONE WILL ALLOW FOR EXTENDED PRECIP CHANCES INTO THE WEEKEND. AT THIS TIME...HAVE KEPT FLAVOR OF PREVIOUS FORECAST OF CHANCES OF RAIN CHANGING TO CHANCES OF SNOW BY SATURDAY NIGHT/SUNDAY. 00Z ECMWF STILL MAINTAINS MORE OF A CUT OFF SOLUTION WITH THE DIGGING CENTRAL ROCKIES UPPER TROUGH ACROSS LOWER MS RVER VALLEY NEXT WEEKEND WHICH IS GIVEN SOME SUPPORT FROM 00Z CANADIAN...WHILE 00Z GFS REMAINS MORE PROGRESSIVE AND FURTHER NORTH. DUE TO UNCERTAINTIES IN THIS EVOLUTION HAVE NOT MADE CHANGES TO POPS AT THIS TIME DUE TO DIFFICULTY IN FOCUSING A PERIOD FOR HIGHER 12 HOUR POPS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LMZ043-046. && SHORT TERM...JC LONG TERM...MARSILI AVIATION...MARSILI
Hazardous weather outlook, Feb 28, 6:08 AM EST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 608 AM EST MON FEB 28 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-011115- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 608 AM EST MON FEB 28 2011 /508 AM CST MON FEB 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF RUNOFF FROM MELTING SNOW AND RECENT HEAVY RAINFALL WILL POSE A THREAT OF FLOODING THIS MORNING...ESPECIALLY SOUTH OF ROUTE 30. A THREAT OF LOWLAND FLOODING ALONG SOME AREA RIVERS WILL CONTINUE THROUGH MUCH OF THE WEEK. PLEASE REFER TO THE LATEST RIVER STATEMENTS FOR ADDITIONAL DETAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FLOODING WILL LIKELY PERSIST ON SOME AREA RIVERS THIS WEEK. PLEASE REFER TO THE LATEST RIVER STATEMENTS FOR ADDITIONAL DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY OBSERVED FLOODING AND RAINFALL AMOUNTS WILL BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011115- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 608 AM EST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH LATE TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Feb 28, 6:24 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM FLOOD BLUFFTON 40.74N 85.17W
02/28/2011 WELLS IN LAW ENFORCEMENT
A FEW COUNTY ROADS IMPASSABLE DUE TO FLOODING.
&&
EVENT NUMBER IWX1100537
NDMLocal storm report, Feb 28, 7:29 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 WSW BERNE 40.65N 84.97W
02/28/2011 M1.69 INCH ADAMS IN COCORAHS
24 HR TOTAL
&&
EVENT NUMBER IWX1100538
CEOLocal storm report, Feb 28, 7:30 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
730 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NE YODER 40.71N 84.03W
02/28/2011 M2.63 INCH ALLEN OH ASOS
24 HR TOTAL FROM KAOH ASOS
&&
EVENT NUMBER IWX1100539
CEOLocal storm report, Feb 28, 7:32 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN W HUNTINGTON 40.88N 85.50W
02/28/2011 M1.41 INCH HUNTINGTON IN COCORAHS
24 HR TOTAL
&&
EVENT NUMBER IWX1100541
CEOLocal storm report, Feb 28, 7:34 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 W BUNKER HILL 40.66N 86.15W
02/28/2011 M1.44 INCH MIAMI IN ASOS
24 HR HOUR TOTAL FROM KGUS ASOS
&&
EVENT NUMBER IWX1100542
CEOLocal storm report, Feb 28, 7:35 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N NORTH WEBSTER 41.36N 85.70W
02/28/2011 M1.02 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL
&&
EVENT NUMBER IWX1100543
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:03 PM EST | Special Weather Statement | IWX | Noble | 27 min |
| Feb 27, 9:36 PM EST | River Flood Watch | IWX | Allen | 18 hr |
| Feb 27, 9:39 PM EST | River Flood Watch | IWX | Cass, Miami, Wabash | 20 hr |
| Feb 27, 11:54 PM EST | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 6 hr |
| Feb 28, 1:08 AM EST | Areal Flood Warning | IWX | Adams, Allen, Blackford, Cass, Grant, Huntington and 5 more | 12 hr |
| Feb 28, 1:19 AM EST | Winter Weather Advisory | IWX | 3 hr | |
| Feb 28, 4:43 AM EST | River Flood Warning | IWX | Huntington, Wells | 12 days |
| Feb 28, 4:43 AM EST | River Flood Warning | IWX | Adams, Wells | 11 days |
| Feb 28, 8:33 AM EST | River Flood Warning | IWX | Adams, Allen | 11 days |
| Feb 28, 9:20 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 4 days |
| Feb 28, 10:03 AM EST | River Flood Warning | IWX | Grant, Miami, Wabash | 56 hr |
| Feb 28, 3:54 PM EST | River Flood Warning | IWX | Allen | 9 days |
| Feb 28, 4:52 PM EST | River Flood Warning | IWX | Allen | 7 days |
| Feb 28, 4:55 PM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 42 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.